Show simple item record

dc.contributor.authorGoldbring, Isaac
dc.date.accessioned2013-11-12T21:24:20Z
dc.date.available2013-11-12T21:24:20Z
dc.date.issued2012
dc.identifier.bibliographicCitationGoldbring, I. (2012). "Definable Operators on Hilbert Spaces." Notre Dame Journal of Formal Logic 53(2): 193-201. DOI: 10.1215/00294527-1715689en_US
dc.identifier.issn0029-4527
dc.identifier.otherDOI: 10.1215/00294527-1715689
dc.identifier.urihttp://hdl.handle.net/10027/10466
dc.descriptionPost print version of article may differ from published version. The definitive version is available through University of Notre Dame at DOI:10.1215/00294527-1715689en_US
dc.description.abstractLet H be an infinite-dimensional (real or complex) Hilbert space, viewed as a metric structure in its natural signature. We characterize the definable linear operators on H as exactly the “scalar plus compact” operatorsen_US
dc.language.isoen_USen_US
dc.publisherUniversity of Notre Dameen_US
dc.titleDefinable Operators on Hilbert Spacesen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record